# SDR DALA2024110610689

- Difficulty date: November 2, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 115,979 hours, 16,758 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 MAIN ENTRY/SERVICE DOOR ARMED INDICATORS INOP AT 1L LOCATION. CORRECTIVE ACTION: R/R L1 DOOR SLIDE-RAFT ARM LIGHT ASSY. PER B767 AMM 52-73, OPS CHK GOOD (0640231)
